# SDR IPXA09M55250

- Difficulty date: March 17, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 256-F2-002 DOES NOT CORRELATE WITH SRM/MRCSSR AT LT MLG CEILING PRESSURE PANEL.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED DOUBLER IAW UPS EO MD11-5310-32936-A.
